arms and legs

sexyswamprat
By sexyswamprat Latest Reply 2009-01-08 16:41:38 -0600
Started 2009-01-08 15:57:06 -0600

For the last 4 days now I have been having a feeling in my arms and legs like they are always asleep. When I was on my hep c treatment I had this problem in only in my right arm. My doctor said it was probably a little nerve damage from the interferone injections I was giving myself and told me to stop doing injections in that arm.(this was back in 2004) Well, now I have this feeling in both my arms and my legs.It's driving me crazy. It started out with this feeling only at night. Now it's all hours of the day. Does anyone have or had this problem and is it diabetes related. And what can be done for it.

Lynda


3 replies

highlandcitygirl
highlandcitygirl 2009-01-08 16:38:07 -0600 Report

get an appointment with a neurologist, they have a test they can administer, that will tell them if you have nerve damage in these area.

sexyswamprat
sexyswamprat 2009-01-08 16:41:38 -0600 Report

Ya know, I honestly didn't think of that. I am going to call one tomorrow. This is just driving me nuts.

Love and Hugs,
Lynda

CutiePie2
CutiePie2 2009-01-08 16:04:34 -0600 Report

It could be the beging of diabetic neuropathy,my doctor told me I have it starting in my feet. It seems to be worst at night for me. You could check on WebMd about it. Hope it helps.